# SDR CALA0600382

- Difficulty date: October 10, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 8,305 hours, 2,698 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 6937307300
- Condition: Malfunctioned
- Location: Apu Fire Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE B-LOOP OVERHEAT/DETECTION LIGHT ILLUMINATED AFTER DEPARTURE.  REPLACED ENGINE APU FIRE CONTROL PANEL IAW AMM 26-11-00-710-801.
